# SDR HALA2010090200388

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 32,990 hours, 6,261 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING ETOPS INSP FOUND OIL ACCUMULATION APPROX 1 OZ IN NR 2 ENG INLET, NO OIL WAS REQUIRED TO BE SERVICED AND NO OTHER LEAKS NOTED  IAW AMM 71-00-00-795-003-N00, PERFORMED GROUND TEST AT IDLE POWER NO FURTHER LEAKS NOTED, OK FOR SERVICE.
